Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 81 found articles
 
 
  Asymptotically optimal algorithms for geometric Max TSP and Max m-PSP
 
 
Title: Asymptotically optimal algorithms for geometric Max TSP and Max m-PSP
Author: Shenmaier, V.V.
Appeared in: Discrete applied mathematics
Paging: Volume 163 (2014) nr. P2 pages 6 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 81 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands